epson salts bath ?????? This is kinda gross does anyone know

Discussion in 'Fibromyalgia Main Forum' started by carebelle, Oct 31, 2006.

  1. carebelle

    carebelle New Member

    I did one of these baths on sunday .Everything was find ,I didnt really notice anything except after I got out of the tub about an hour later I had a salty taste in my mouth. (I didn't drink any of this)
    I had a stomach ache all night

    Now today I have felt really ill and my bowels have been like pure salt or surup comeing out.

    Has anyone had this reaction from that kind of bath ? I think its related to the bath because it burns like salt comeing out.
    I was wondering if this is detoxing my body if this is what happens?
    I have done the baths before but this did not happen.
    ANY OPINION ?????
  2. carebelle

    carebelle New Member

    I used 2 cups salt and about a cup and a half of the peroxide .I stayed in less then 20 min.

    I have been getting off my zocore I'm thinking maybe it is flushing that our of my body?

    I just feel yuckie today .Also its a yellow BM .I'm sorry I am so discriptive but I just wondered if someone else has had this and knows why.The two things may not even be conected sence the bath was Sunday and my stomach problems were today ,two days later.

    I havent eaten anything different that I havent eaten before.
  3. mlrarr

    mlrarr New Member

    Your skin is the biggest organ we have. Everything you put on it sinks in and get into your blood stream. Maybe you should have started off with just a very little epson in your water. I have been reading the post and went out and bought some to try it but I am going SLOW. I have on purpose not done a soak yet to see how everyone responds to it.
    I hope you get to feeling better. You might need to DRINK ALOT of water in massave amounts. If you have high blood pressure which is what I have you dont need all that salt in your system...
    Hugs... Melinda
  4. johnston

    johnston New Member

    before, I suspect your abd pain and diarrhea are coincidental. You may have gotten a virus or do you have IBS?. When you vomit or have diarrhea, your body looses potassium (a salt)--that may explain the burning.
    As for an allergy: your body will not react to an allergen the first time it is exposed---it has to build up the antibodies against it--so it is the subsequent exposure/s when you find out you are allergic. Sooooo that is a possibility.
    Also just from the diarrhea and loss of potassium, you may need to eat some foods to replace the potassium. Fruit especially grapes, oranges, etc. This will probably help the yukky weak feeling.
    I still, if I betted, would bet it is coincidental. I don't think you would absorb enough topically (through your skin) to give you symptoms. I would go with drinking clear liquids, then soft foods after you tolerate the liquids for a day or so, and replace the potassium and rest. BUT I am NOT a doctor!!
    Just my two cents. Hope you feel better soon!
    Rhonda
  5. springrose22

    springrose22 New Member

    I put about half a cup in my bath a few days ago and soaked for probably 25 mins. Well, the next day I had the runs all day and felt awful. So, I have decided not to do that again. If I were going to detox and then feel better that would be o.k. But, although I am now not runing to the bathroom all day, my flu like symptoms are verrry bad. Can barely function. Marie
  6. forfink

    forfink New Member

    Just a guess, but if your body absorbs the salts and detoxes, it could probably cause major symptoms.
    Also, if you shower after the bath, which seems rather dumb BUT it would wash the irritant salt off the skin.....like some people have a reaction swimming in too much chlorine.
  7. dahopper

    dahopper New Member

    I am so sorry you have been so sick !! I hope you start feeling beter soon.

    I have done two epson salt and perx. soaks sinse Friday night and have felt great...thought they really helped.

    It just works different for everyone I guess. Take care of yourself and I hope you get better soon. Hugs, Love Debbie
  8. Achyten

    Achyten New Member

    Hi Everyone!!!
    I belong to a fibro site where two ladies bath in 1 bottle of peroxide, mixed with 1 box of epsom salts,, all at once.

    They said they felt very tired after,,, and would caution anyone to not have any responsibilities, immediately there after, but to rest,, and take it easy. None of them mentioned anything about diarrehea,,,though.

    I think I"ll give it a try myself,, I need to detox if thats what some of you went through. I"m always constipated,,maybe it would help me.

    I"ve bathed in 2 cups of epsom salts alone,, and didn't feel that much different, maybe a little more relaxed.

    All my Luck to yous, and it was so nice to hear again about this remedy.

    So sorry to hear about your reaction,carebelle,,, but it sounds like it might be something you ate, no?
  9. johnston

    johnston New Member

    Is your constipation IBS related? My doctor gave me samples of Amitiza. It worked wonders for me. Rhonda
  10. JLH

    JLH New Member

    Sorry that I can't help you.

    I will not take one of these baths because I am afraid that all of the epsom salts will dehydrate me, make my blood pressure rise, etc.
  11. 1faith

    1faith New Member

    Are magnesium-and that has a laxative effect. Some people actually ingest the salts orally for that effect. I don't know about the rest of the symptoms tho.